Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the compound $\alpha (t)$-modified Poisson distribution

Tom 42 / 2015

Katarzyna Steliga, Dominik Szynal Applicationes Mathematicae 42 (2015), 359-377 MSC: Primary 60E10; Secondary 62E15. DOI: 10.4064/am2270-12-2015 Opublikowany online: 21 January 2016

Streszczenie

In this paper we introduce compound $\alpha (t)$-modified Poisson distributions. We obtain the compound Delaporte distribution as the special case of the compound $\alpha (t)$-modified Poisson distribution. The characteristics of $\alpha (t)$-modified Poisson and some compound distributions with gamma, exponential and Panjer summands are presented.

Autorzy

  • Katarzyna SteligaDepartment of Mathematics
    Faculty of Economics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 5
    20-031 Lublin, Poland
    e-mail
  • Dominik SzynalInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek